# SDR AALA20130924015

- Difficulty date: September 24, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 11,812 hours, 4,550 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Condition: Discharged
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LOCATOR TRANSMITTER FAILED TEST.  REPLACED BATTERY PACK FOR EMERGENCY LOCATOR TRANSMITTER UNIT.  OPERATIONS CHECKED NORMAL.
